# SDR SWIA202504180313

- Difficulty date: March 13, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

( MX 29790418 ) PAX DOOR QTY 2 CLEATS ARE CORRODED COMMON TO MID DD6 INTERCOSTAL  (C-CHECK RO 04/17/2025)REMOVED AND INSTALLED QTY 2 NEW CLEATS COMMON TO MID DD6 INTERCOSTAL IAW CRJ 200 SRM 51-42-06, 51-42-21 AND DWG 601R31702 REV. N. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
